MathSciNet Relay Station
MathSciNet bibliographic data
MR1802343 (2001m:17034) 17B67 (14E30 14J32 51F15 51M20 52C07)
Nikulin, V. V. On the classification of hyperbolic root systems of rank three. (Russian) Tr. Mat. Inst. Steklova 230 (2000), 256 pp.; translation in Proc. Steklov Inst. Math. 2000, no. 3 (230), 1–241
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement